MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV 3F SL MAX TLS; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PROV 3F SL MAX TLS; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number S9173108D
Health Effect - Clinical Code No Information (3190)
Date of Event 07/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebq2475 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility, via the sales rep, that they used a 3 fr provena catheter on (b)(6) 2017, the nurse stated that she did not believe that the catheter had enough "body" to it to easily drop into the svc.She stated she struggled for nearly twenty minutes to drop what should have been a very easy picc on a (b)(6).She stated the sherlock went "wild" turning up and down and then up and down again, finally resting with the "popsicle" up and looking like the catheter was coming from mid chest.After getting an x-ray, she found that she had cannulated the azygous vein, which she stated is not very easy to do.

Brand Name
DOT PROV 3F SL MAX TLS
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6803817
Report Number3006260740-2017-01359
Device Sequence Number11202543
Product Code LJS
UDI-Device Identifier00801741130427
UDI-Public(01)00801741130427
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS9173108D
Device Lot NumberREBQ2475
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR